×

Equivariant minimal models. (English) Zbl 0516.55010


MSC:

55P62 Rational homotopy theory
57S17 Finite transformation groups
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Glen E. Bredon, Equivariant cohomology theories, Lecture Notes in Mathematics, No. 34, Springer-Verlag, Berlin-New York, 1967. · Zbl 0162.27202
[2] A. K. Bousfield and V. K. A. M. Gugenheim, On \?\? de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8 (1976), no. 179, ix+94. · Zbl 0338.55008 · doi:10.1090/memo/0179
[3] Pierre Deligne, Phillip Griffiths, John Morgan, and Dennis Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975), no. 3, 245 – 274. · Zbl 0312.55011 · doi:10.1007/BF01389853
[4] S. Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Bd. 114, Springer-Verlag, Berlin, 1963.
[5] Georgia Višnjić Triantafillou, Äquivariante rationale Homotopietheorie, Bonner Mathematische Schriften [Bonn Mathematical Publications], 110, Universität Bonn, Mathematisches Institut, Bonn, 1978 (German). Dissertation, Rheinische Friedrich-Wilhelms-Universität Bonn, Bonn, 1977. · Zbl 0429.55001
[6] Hassler Whitney, Geometric integration theory, Princeton University Press, Princeton, N. J., 1957. · Zbl 0083.28204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.